# SDR COMA9960164

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Condition: Cracked
- Location: Right Cockpit
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOTS WINDSHIELD CRACKED.  REPLACED WINDSHIELD.
